# SDR UIEA2020122102599

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,140 hours, 16,534 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Charger
- Part number: 26067352
- Part serial: B7745B7745
- Condition: Unknown
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATT CHARGER STATUS MESSAGE.  R & R APU BATT CHARGER, PER AMM 24-31-05.  OPERATIONS NORMAL AT THIS TIME, REF LP 1352703 ITEM 7 FOR APU COLD SOAK DMI.
